Alert archive / Ohio / River Flood Warnings in 2023
River Flood Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 28, 2023, 7:14 AM EST for Trumbull County, Ohio. It took effect at Feb 28, 2023, 10:00 AM EST. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2023, 7:14 AM EST (12:14 UTC)
- In effect from
- Feb 28, 2023, 10:00 AM EST
- Expired
- Mar 1, 2023, 7:12 AM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.70 ft at Feb 28, 2023, 9:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
009
WGUS41 KCLE 281214
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
714 AM EST Tue Feb 28 2023
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 515 PM EST.
&&
OHC155-282215-
/O.NEW.KCLE.FL.W.0007.230228T1500Z-230301T1200Z/
/PHAO1.1.ER.230228T1621Z.230228T2300Z.230301T0801Z.UU/
714 AM EST Tue Feb 28 2023
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Tuesday the stage was 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 10.0 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sullivan4 follow-up statements
308
WGUS81 KCLE 281541
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1041 AM EST Tue Feb 28 2023
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
...The Flood Warning continues for the following rivers in Ohio...
Portage River At Woodville affecting Wood and Sandusky Counties.
For the Portage River...including Woodville...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 845 PM EST.
&&
OHC155-010145-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-230301T1401Z/
/PHAO1.1.ER.230228T1621Z.230228T2300Z.230301T0801Z.UU/
1041 AM EST Tue Feb 28 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Tuesday the stage was 9.4 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 10.0 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
10.0 feet on 04/13/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC143-173-010145-
/O.CON.KCLE.FL.W.0008.000000T0000Z-230301T1800Z/
/WDVO1.1.ER.230228T1800Z.230301T0600Z.230301T1200Z.NO/
1041 AM EST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Portage River At Woodville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail
Marker Park and is out of banks in Pemberville.
* ADDITIONAL DETAILS...
- At 10:30 AM EST Tuesday the stage was 8.9 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 9.3 feet just after midnight
tonight. It will then fall below flood stage tomorrow
morning.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
9.3 feet on 06/15/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
Mitchell715
WGUS81 KCLE 282041
FLSCLE
Flood Statement
National Weather Service Cleveland OH
341 PM EST Tue Feb 28 2023
...The Flood Warning is extended for the following rivers in Ohio...
Portage River At Woodville affecting Wood and Sandusky Counties.
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Portage River...including Woodville...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 145 AM EST.
&&
OHC143-173-010645-
/O.EXT.KCLE.FL.W.0008.000000T0000Z-230302T0430Z/
/WDVO1.1.ER.230228T1622Z.230301T1200Z.230301T2230Z.NO/
341 PM EST Tue Feb 28 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Portage River At Woodville.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail
Marker Park and is out of banks in Pemberville.
* ADDITIONAL DETAILS...
- At 3:30 PM EST Tuesday the stage was 9.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 PM EST Tuesday was 9.2 feet.
- Forecast...The river is expected to rise to a crest of 9.7
feet tomorrow morning. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
9.7 feet on 03/13/1962.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC155-010645-
/O.CON.KCLE.FL.W.0007.000000T0000Z-230301T1401Z/
/PHAO1.1.ER.230228T1611Z.230228T2300Z.230301T0801Z.UU/
341 PM EST Tue Feb 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Tuesday the stage was 10.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM EST Tuesday was 10.1 feet.
- Forecast...The river will rise to 10.4 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 12/30/1940.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Mitchell392
WGUS81 KCLE 010409
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1109 PM EST Tue Feb 28 2023
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 915 AM EST.
&&
OHC155-011415-
/O.EXT.KCLE.FL.W.0007.000000T0000Z-230301T1504Z/
/PHAO1.1.ER.230228T1611Z.230301T0215Z.230301T0904Z.UU/
1109 PM EST Tue Feb 28 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 10:00 PM EST Tuesday the stage was 10.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 PM EST Tuesday was 10.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 6.3 feet Thursday
evening.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
10.6 feet on 03/13/1939.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Garuckas557
WGUS81 KCLE 011212
FLSCLE
Flood Statement
National Weather Service Cleveland OH
712 AM EST Wed Mar 1 2023
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-011315-
/O.CAN.KCLE.FL.W.0007.000000T0000Z-230301T1212Z/
/PHAO1.1.ER.230228T1611Z.230301T0215Z.230301T1112Z.UU/
712 AM EST Wed Mar 1 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Wednesday the stage was 9.3 feet and falling.
- Forecast...The river is expected to fall to 4.8 feet late
tomorrow evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
SullivanWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:49 AM EST, 25 minutes earlier.
Area forecast discussion, Feb 28, 6:49 AM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
649 AM EST Tue Feb 28 2023
.SYNOPSIS...
Low pressure will remain across the eastern Great Lakes today as
high pressure builds from the northwest. A low pressure system
will enter the northern United States late tonight and extend a
warm front into the area for Wednesday. The low will move
through the Great Lakes and extend a cold front across the area
on Wednesday night. High pressure will extend into the area from
Canada on Thursday and a low pressure system will target the
area for Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Widespread cloud cover and some spotty rain showers continue
across the region this morning behind a low pressure system that
will linger across the eastern Great Lakes region today. A
boundary is pushing through the area behind the low and is
largely the difference between the area where there is rain and
where some of the lower clouds are lifting a bit and the west
winds are increasing with gusts of 30 to 45 mph. This feature
will push through around daybreak and some lake enhanced rain or
wet snow is possible in NE OH/NW PA through late morning.
High pressure will build in from the northwest today and bring
some drier air into the region. This feature will allow for the
clouds to scour out and winds to subside greatly this afternoon.
High pressure may be quick enough to today to get east of the
area and allow for a late day warm up, especially west, and high
temperatures could make a run to the upper 40s. The surface high
will be completely east of the area late tonight and a low
pressure system over the northern CONUS will allow for a warm
front to extend through the region. A fairly dry air mass will
be in place and the best forcing for the front will be north of
the area, so not super confident in rain chances late tonight
into Wednesday. Have some slight chance PoPs and low chance PoPs
across the northern portions of the area. For Wednesday, the
area will be solidly in the warm sector with generally sunny
conditions but some lingering clouds north. Temperatures should
make a good run into the 50s and 60s and will be an unseasonably
warm start to March, but appropriate for this winter season. A
cold front will get extended into the area and some rain chances
will be possible late, but better for Wednesday evening.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A weak cold front will be working across the area to start the
period Wednesday evening, with weak low pressure developing along
it. Continue to have rain shower chances in the forecast Wednesday
evening and night, especially along and east of I-71. QPF amounts
continue to be light, near or under 0.10" with the greatest overall
QPF in our eastern counties from east-central Ohio into northwest
PA. Weak high pressure wedges in from the north Thursday and
Thursday evening, leading to a period of dry and quiet weather. Low-
level moisture may not completely scour out on Thursday, so a fair
amount of clouds will probably persist. Shield of rain, perhaps
mixed with or starting as wet snow on the front end, moves in from
the south/southwest late Thursday night, with precip likely ongoing
across all but perhaps the lakeshore counties and northwest PA by
sunrise Friday. For simplicity, the entire discussion on this system
will be contained in the "long term" section below. Temperatures
will remain somewhat milder than average for this period...lows in
the 30s Wednesday night, highs mainly in the 40s Thursday (could be
stuck in the 30s in Erie and sneak into the low 50s south of route
30), with lows generally in the low to mid 30s Thursday night.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
An impressive trough is still progged to eject out of the Four
Corners into the southern Plains on Thursday and lift northeast into
the Great Lakes while taking on a negative tilt Friday and Friday
night. This trough will begin to shear out and open up Friday night
into Saturday while exiting towards northern New England and
southeast Canada. In response, low pressure will develop over the
southern Plains on Thursday and quickly deepen while tracking
towards the mid-Mississippi Valley by Friday morning. This low
pressure will begin to occlude and fill by Friday afternoon or
evening while drifting into the southern Great Lakes, with this
initial low pressure weakening more quickly Friday night into
Saturday while drifting east and beginning to transfer the bulk of
its energy to a coastal low developing off of the East Coast.
The gradual northwest trend in this low's track that has been
ongoing for several model cycles and noted in recent discussions has
continued with the most recent runs of the operational runs and
ensembles, with most guidance tracking the low right over Cleveland.
There are still some outliers in either direction, with some
ensemble members tracking the low well into lower Michigan while a
select few (including the operational CMC model) still track the low
a bit farther south across central Ohio. While some continued
adjustments in the final low track and intensity are possible if not
likely, the overall pattern of a trough over the western U.S. and
ridge over the southeast U.S. does support this more northwest
solution. Models have been gradually backing off on the injection of
cold air ahead of this system into southeastern Canada and New
England, further supporting the northwest low track and now making
it questionable how much, if any, precipitation falls as snow across
our local area (unfortunately for the snow-lovers among us,
including the author of this discussion). This means that the focus
is shifting more towards rain/hydrological concerns (and perhaps
wind concerns) and away from any kind of significant wintry impacts.
With marginally chilly and dry air in place ahead of the system
Thursday night/early Friday some wet snow is still possible as
precipitation initially arrives from the south/southwest late
Thursday night or Friday morning, especially from northwest Ohio
points east across the lakeshore and into northwest PA. However,
unless we see trends towards a stronger push of cold air ahead of
the storm or towards a weaker overall system that tracks a bit
farther south, a quick change to rain is expected on Friday leading
to any snow amounts being minor. For reference, the most recent NBM
(National Blend of Models) guidance has a 30-50% chance of more than
1" of snow in northwest Ohio, far northeast Ohio, and northwest PA,
with probabilities sharply dropping off south of there. The odds for
a more impactful 4"+ of snow are 10-20% in our far northwest
counties and from extreme northeast Ohio into northwest PA, with
little to no odds of this farther south (aka the bulk of our
forecast area). These probabilities are a sharp decrease from what
they looked like a day ago, but per the reasoning laid out above
this trend is reasonable. The forecast still has a brief snow
mention late Thursday night/Friday morning before going to rain and
any snow would arrive near the Friday AM commute, so we'll continue
to keep an eye for some minor impacts (especially towards Toledo and
Erie) even if the wintry side of this system is looking increasingly
underwhelming as a whole across our area.
In terms of rainfall and flooding potential, a surge of 1.10-1.40"
PWATs works into Ohio on Friday, which is about 3 standard
deviations above average for the beginning of March. Intense lift
will help squeeze out this moisture late Thursday night into Friday
on the nose of a 60-70 knot low-level jet, with strong isentropic
lift and low to mid-level frontogenesis overspreading the area as
the sloped warm frontal surface lifts across the area ahead of the
low. This strong low to mid-level lift will be occurring beneath a
coupled upper-level jet structure Friday morning, with the local
area in the right-entrance quadrant of a very strong jet streak
extending from the northern Great Lakes towards New England and in
the left-exit region of a more subtle jet streak associated with the
approaching shortwave/low pressure itself. Some elevated instability
may also spread in on Friday. This all leads to what will likely be
a period of moderate to heavy precipitation arriving early Friday
morning and lasting into a good portion of the day. Later Friday
afternoon and evening, as the low begins occluding and as the
elevated frontal zone lifts north of our area, precipitation rates
will decrease though with the closed 500mb low making its closest
approach Friday evening showery weather will continue. Latest NBM
probabilities suggest high confidence (60-80%) in greater than 1" of
QPF falling through Friday night, with low probabilities for over 2"
focused along and west of I-71. This total QPF falling on saturated
soils will largely be run-off into area rivers that are a bit more
elevated after yesterday's rain. Minor to moderate river flooding
appears to be a concern, especially at a number of river gauges in
northwestern and north-central Ohio. The bulk of this QPF may fall
in a 6-9 hour period, which could lead to enough rapid run-off for
some smaller streams, creeks, and poor drainage areas to flood. We
will get a better handle on flooding potential once the recent rain
works through the river system and as we get a better idea on the
exact QPF amounts for this system.
Wind fields will be impressive aloft on Friday, with a 60-70 knot
low-level jet expected to overspread the area during the day.
However, the surface temperatures will be chilly enough that an
inversion will remain in place for most of the day, limiting mixing
of these stronger winds to the surface in a warm air advection
regime that already features general upglide and traditionally poor
mixing of stronger winds aloft to the surface. However, the low-
level jet and pressure gradient look quite impressive so it's
possible advisory-criteria gusts are in play on Friday. Given the
strength of the low-level jet we'll need to monitor the eastern
lakeshore, as downslope enhancement could lead to locally more
concerning winds near Erie. As we get into cold air advection behind
the system later Friday night into Saturday it will remain breezy,
but the low will be much weaker by then and wind fields won't be
nearly as impressive as they'll be on Friday.
Cool cyclonic flow continues through Saturday and Saturday night, so
light/showery precip (probably a rain/snow mix) will continue into
the weekend, especially in northeast Ohio and northwest
PA...however, any additional QPF Saturday morning and beyond looks
light and not very impactful. High pressure looks to build in by
Sunday, bringing a return to quiet weather into Monday. Temperatures
will be above average for Friday and Friday night, trending closer
to average for the rest of the period.
&&
.AVIATION /12Z Tuesday THROUGH Saturday/...
Low ceilings and some rain showers continue across the region
this morning. The IFR and rain is limited to far NE OH/NW PA as
a boundary continues to hang across this area and some cold air
advection over the lake will allow for some light lake
enhancement to the clouds and precipitation. Believe that the
IFR should end by late morning and MVFR will be favored for a
large chunk of the day. Elsewhere, MVFR is currently present and
will remain for the first half of the day. High pressure will
build in from the northwest later today and dry air will start
to scour out the lower ceilings and the trend will be toward VFR
across the area. Northwest winds will be favored with the high
pressure system. Very late in the period, the surface high will
shift east and east to southeast winds will be favored with VFR
conditions. Some rain showers are possible north, but have
precluded from the TAF given the low probability and low impact
to a terminal.
Outlook...Non-VFR possible with rain showers Wednesday afternoon
and night. A system will impact the area Thursday night into
Saturday with non-VFR possible in rain and/or snow.
&&
.MARINE...
Strong westerly winds of 20 to 30 knots on the lake this morning
leading to high-end Small Craft Advisories for all nearshore zones
and waves of 5 to 8 feet (occasionally up to 10 feet) from the
Islands points east. Winds gradually drop off from west to east this
afternoon with waves following suit, allowing the Small Craft
Advisories to expire from west to east this afternoon and evening.
Water levels on the west end may flirt with the critical mark this
morning. If needed, a short-fused Low Water Advisory may be issued
over the next few hours, though the current hope is the water level
will stay just above the critical mark for safe navigation at Toledo.
Generally quiet marine conditions tonight through Thursday evening,
though north-northwest winds on Thursday will lead to a bit of chop
on the lake. Strong east-northeast winds will necessitate marine
headlines ahead of approaching low pressure on Friday. At the least,
Small Craft Advisories will be needed and there is some potential
for low-end gales depending on the exact track and intensity of the
low, which remain a bit uncertain this far out. Winds may briefly
lull Friday evening as low pressure tracks near Lake Erie, before
picking up out of the west-northwest at 15-25 knots by Saturday
morning, leading to rough marine conditions persisting into the
first half of the weekend. Expect improvement by Sunday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for
LEZ142>144.
Small Craft Advisory until 7 PM EST this evening for
LEZ145>149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...Sefcovic
MARINE...SullivanHazardous weather outlook, Feb 28, 4:53 AM EST, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 453 AM EST Tue Feb 28 2023 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011000- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 453 AM EST Tue Feb 28 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A low pressure system will target the area late this week. This system will bring chances for widespread rain and perhaps snow on Friday. Additional rainfall across the region may allow for minor flooding and rises on area rivers and creeks. Wind gusts in excess of 40 mph are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-011000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 453 AM EST Tue Feb 28 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:18 AM EST | River Flood Warning | CLE | Sandusky, Wood | 20 hr |
Nearby
River Flood Warnings in Ohio, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.